# SDR YENA201706200507

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 23,808 hours, 15,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 007057
- Condition: Failed
- Location: Emergency Lights
- Part time: 23,808 hours, 15,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS,  WHEN EMERGENCY LIGHTS ARE ON. OVERHEAD ,AFT GALLEY, CENTER EXIT LOCATOR SIGN INOP, AND  LAST AFT OVERHEAD CABIN EMERGENCY LIGHT INOPERATIVE WHEN EXIT LIGHTS TESTED IAW FIM 33-50-00-810-813-A.  REMOVED AND REPLACED THE ELPU NR 3 IAW AMM 33-50-01, CHECKED NORMAL. R & R ELPU NR 5 IAW AMM 33-50-01, OPS OK.
